15% off £30 OR 20% off £40
Discount codes cannot be used with this product
Nurofen for Children Cold, Pain and Fever 100mg/5ml Oral Suspension
£4.25
Reduces fever, relieves symptoms of cold and flu, and alleviates pain
Full ingredients
Active Ingredients: Ibuprofen 100mg per 5ml. Other Ingredients: Maltitol liquid, water, glycerol, citric acid, sodium citrate, sodium chloride, sodium saccharin, orange flavour (containing wheat starch (contains gluten), strawberry flavour (containing propylene glycol) xanthan gum, polysorbate 80, domiphen bromide.
Always read the label before use
Refer to instructions before use. Not for children under 3 months, do not exceed dosage, consult doctor if symptoms persist. Contains maltitol (may have laxative effect), gluten in orange flavour, propylene glycol in strawberry flavour. For children 3 months and over, weighing more than 5kg
We go to great efforts to ensure that the information on this page is accurate at the time that the page was last edited. As we are constantly reviewing and developing our products to meet our consumer needs, consumers, particularly those that suffer from allergies and intolerances, should always check product labelling, warnings, and directions provided with the product that is delivered, prior to use or consumption.
Use provided dosing syringe, shake bottle before use Store below 25°C
Customer reviews below are moderated for offensive content only. They are not medical advice, should not be relied upon, and are not endorsed by Holland & Barrett. For health issues or product suitability, consult a health professional. Products are not medicinal unless stated otherwise. Find out more
Product name
Price
Rating
Suitable for
£4.25
£4.25/100 g
Suitable for
-Ingredients
Compare products
Select up to 3 similar products to compare
We go to great efforts to ensure that the information on this page is accurate at the time that the page was last edited. As we are constantly reviewing and developing our products to meet our consumer needs, consumers, particularly those that suffer from allergies and intolerances, should always check product labelling, warnings, and directions provided with the product that is delivered, prior to use or consumption.